# SDR FDEA201009203561

- Difficulty date: September 20, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610659
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GATE EDGE HAS CORROSION L2 DOOR LOWER GATE OUT OF LIMITS MAX DEPTH MEASURED 0.15 IAW SRM 52-10-02, FIG 101, DETAIL IV SHEET 4 OF 8 PAGE 104. REPLACED GATE IAW SRM 51-10-02.  MAJOR REPAIR
